# SDR SWAA2014022425480

- Difficulty date: February 18, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 21,242 hours, 12,705 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STATION 129.5 CRACKED ON FWD VERTICAL STIFFENER.  REPAIRED STIFFENER IAW SRM.
